# SDR QXEA200701222

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,829 hours, 33,962 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2098 - UPON PUSHBACK AUX INVERTER CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED RELAY 24-22-K3.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
